Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 203, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Aug 21, 2012, 1:11 PM EDT for Putnam County, Florida. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2012, 1:11 PM EDT (17:11 UTC)
- Expired
- Aug 21, 2012, 2:15 PM EDT
- In force
- 64 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Putnam County, FL
The radar
The Jacksonville radar (KJAX), 92 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 2:10 PM EDT | TSTM WND DMG | 5 Wsw Pomona Park, FL | TREES REPORTED DOWN AT THE INTERSECTION OF COUNTY ROAD 308 AND COUNTY ROAD 309. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 59 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 250 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
512
WUUS52 KJAX 211711
SVRJAX
FLC107-211815-
/O.NEW.KJAX.SV.W.0203.120821T1711Z-120821T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
111 PM EDT TUE AUG 21 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PUTNAM COUNTY IN NORTHEAST FLORIDA
* UNTIL 215 PM EDT
* AT 111 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOLLISTER...OR
NEAR INTERLACHEN...AND MOVING EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLORAHOME...HOLLISTER...SATSUMA...PALATKA...SAN MATEO...EAST
PALATKA...BOSTWICK AND ORANGE MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
&&
LAT...LON 2947 8166 2950 8184 2952 8184 2952 8186
2975 8194 2979 8192 2980 8186 2984 8181
2984 8159 2980 8156 2975 8152 2956 8153
TIME...MOT...LOC 1711Z 252DEG 23KT 2964 8188
$$
SHULERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 9:34 AM EDT, 3 hours 37 minutes earlier.
Area forecast discussion, Aug 21, 9:34 AM EDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
934 AM EDT TUE AUG 21 2012
...LOCALLY HEAVY RAINFALL EXPECTED THIS AFTERNOON AND EVENING...
.UPDATE...
FAIRLY SIGNIFICANT TROF AXIS FOR AUGUST TIME FRAME WILL PUSH
ACROSS THE FLORIDA PANHANDLE TODAY AND INTO THE FORECAST AREA
TONIGHT. AHEAD OF THIS SYSTEM DEEP ATMOSPHERIC LIFT WILL PRODUCE
NUMEROUS TO WIDESPREAD SHOWERS AND EMBEDDED STRONG STORMS ALONG
AND AHEAD OF FRONTAL BOUNDARY LYING ACROSS SOUTH GEORGIA. WITH
PRECIP WATER AMOUNTS LINGERING NEAR 2 INCHES STILL EXPECT LOCALLY
HEAVY RAINFALL TO BE MAIN THREAT ALTHOUGH STORM MOTION WILL BE
TOWARDS THE NORTHEAST AT AROUND 20 MPH. SOME STRONG STORMS WITH
GUSTY WINDS WILL BE POSSIBLE BUT LIMITED AMOUNT OF SURFACE HEATING
WILL KEEP MAX TEMPS IN THE LOWER 80S IN MOST LOCATIONS ALTHOUGH
SOUTH AND EAST OF A LINE FROM GAINESVILLE TO ST AUGUSTINE ENOUGH
SURFACE HEATING MAY PUSH TEMPS INTO THE MID/UPPER 80S AND TRIGGER
STORMS WITH GUSTY WINDS OF 50-60 MPH AND FREQUENT LIGHTNING. MAIN
FLOODING THREAT STILL EXIST ACROSS NE FL WHERE LOCALIZED 1-3 INCH
AMOUNTS OCCURRED YESTERDAY AND SATURATED SOILS WILL PROVIDE FOR
GREATEST POTENTIAL...ESPECIALLY IN URBANIZED AREAS. WEAK LOW IS
EXPECTED TO DEVELOP ALONG FRONTAL BOUNDARY IN NORTHEAST GOMEX THIS
AFTERNOON AND TRACK ACROSS THE SUWANNEE RIVER VALLEY AND SE GA
THIS EVENING...AND THIS WILL SLOWLY BRING HEAVY PCPN TO AN END
LATE THIS EVENING AND OVERNIGHT AS IT TRACKS NORTHEAST OF THE
REGION AND BRINGS IN SLIGHTLY DRIER AIRMASS INTO SE GA DURING THE
OVERNIGHT HOURS WITH JUST A FEW LINGERING SHOWERS ACROSS NORTHEAST
FLORIDA.
&&
.AVIATION...
EXPECT GENERALLY MVFR CIGS AHEAD OF EXPECTED RAINFALL/TSTM
ACTIVITY THIS AFTERNOON...THEN WILL CONTINUE TO REFINE TEMPO
GROUPS WITH POTENTIAL TSTM ACTIVITY BTWN 16-20Z AND LIKELY IFR
CIGS/VSBYS. SOME GUSTY WINDS POSSIBLE BUT NOT AS LIKELY AS
YESTERDAY EXCEPT WHERE SOME SIGNIFICANT HEATING MAY OCCUR NEAR THE
KGNV TAF LOCATION. EXPECT SOME IMPROVING CONDITIONS AFTER 00Z WITH
SOME VFR CIGS POSSIBLE OVERNIGHT AND AT LEAST SOME LIGHT MVFR FOG
EXPECTED AFTER 06Z.
&&
.MARINE...
GENERAL SW FLOW AT 10-15 KNOTS CONTINUES THROUGH TONIGHT AS WEAK
LOW WILL PASS NORTHWEST OF THE LOCAL WATERS. SEAS 2-3 FT. MAIN
THREAT WILL BE OFFSHORE MOVING STORMS AGAIN THIS AFTERNOON WITH
GUSTY WINDS.
RIP CURRENTS: LOW RISK CONTINUES WITH THE OFFSHORE FLOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 86 69 88 68 / 70 50 30 30
SSI 83 72 85 72 / 70 60 40 40
JAX 84 71 87 70 / 70 50 50 40
SGJ 84 72 87 71 / 60 50 60 50
GNV 84 70 88 69 / 70 60 60 40
OCF 84 70 88 70 / 70 60 60 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
HESS/CHASEHazardous weather outlook, Aug 21, 4:42 AM EDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 442 AM EDT TUE AUG 21 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-220130- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 442 AM EDT TUE AUG 21 2012 ...FLOOD WATCH IN EFFECT FOR NORTHEAST FLORIDA TODAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A STATIONARY FRONTAL BOUNDARY OVER CENTRAL GEORGIA...COMBINED WITH DISTURBANCES ALOFT WILL LIKELY GENERATE ANOTHER ROUND OF WIDESPREAD HEAVY AFTERNOON SHOWERS AND THUNDERSTORMS. LOCALIZED RAINFALL AMOUNTS OF 2 TO 4 INCHES OVER SATURATED GROUND CONDITIONS WILL CREATE THE POTENTIAL FOR FLOODING...WITH FLASH FLOODING POSSIBLE IN URBAN AND LOW-LYING AREAS WHERE EXCESSIVE RAINFALL RATES OCCUR. IN ADDITION TO THE FLOODING CONCERNS...SCATTERED STRONG STORMS WILL ALSO BE CAPABLE OF STRONG GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE FRONTAL BOUNDARY WILL DRIFT SOUTH INTO SOUTHEAST GEORGIA ON WEDNESDAY WHICH WILL TRIGGER ANOTHER ROUND OF NUMEROUS TO SCATTERED SHOWERS AND THUNDERSTORMS. VERY HEAVY RAINFALL WILL REMAIN A CONCERN...MAINLY OVER NORTHEAST FLORIDA...AND ANOTHER FLOOD WATCH MAY BE REQUIRED. AN INCREASING EASTERLY FLOW IS EXPECTED EARLY NEXT WEEK...AND AN INCREASE IN RIP CURRENT RISK IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY IF FLOODING IS OBSERVED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
In the hours before
Local storm report, Aug 21, 10:32 AM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1032 AM EDT TUE AUG 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 2 NNE ST. AUGUSTINE 29.92N 81.30W
08/20/2012 ST. JOHNS FL POST OFFICE
POST OFFICE REPORTED TREE DOWN ALONG SHERWOOD AVENUE.
&&
JHESSLocal storm report, Aug 21, 10:36 AM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1036 AM EDT TUE AUG 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM LIGHTNING 5 SW DURBIN 30.03N 81.51W
08/20/2012 ST. JOHNS FL 911 CALL CENTER
DISPATCH REPORTED LIGHTNING STRIKE AT HOME ON TORTUGA BAY
DRIVE.
&&
JHESSSpecial weather statement, Aug 21, 10:43 AM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1043 AM EDT TUE AUG 21 2012
FLZ035-211530-
GILCHRIST-
1043 AM EDT TUE AUG 21 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GILCHRIST
COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1130 AM EDT...
AT 1044 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 11 MILES SOUTHWEST OF BELL...OR 7 MILES
NORTHEAST OF CROSS CITY...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND TRENTON AND BELL THROUGH
1130 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2964 8296 2974 8294 2976 8296 2980 8293
2982 8294 2984 8290 2991 8286 2993 8281
2992 8277 2985 8273 2983 8266 2956 8266
2956 8276 2958 8278 2958 8296 2961 8298
TIME...MOT...LOC 1444Z 254DEG 17KT 2969 8303
SHULERSpecial weather statement, Aug 21, 11:29 AM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1129 AM EDT TUE AUG 21 2012
FLZ035-036-211615-
ALACHUA-GILCHRIST-
1129 AM EDT TUE AUG 21 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA AND CENTRAL GILCHRIST COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 1215 PM EDT...
AT 1130 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHEAST OF BELL...MOVING EAST
AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
TRENTON...BELL...NEWBERRY...HIGH SPRINGS...ALACHUA AND LA CROSSE
THROUGH 1215 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2984 8269 2983 8264 2985 8263 2986 8262
2985 8260 2988 8259 2993 8243 2992 8241
2989 8240 2988 8235 2971 8229 2960 8282
2977 8289
TIME...MOT...LOC 1530Z 252DEG 21KT 2971 8275
SHULERSpecial weather statement, Aug 21, 11:53 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1153 AM EDT TUE AUG 21 2012
FLZ036-037-211630-
ALACHUA-PUTNAM-
1153 AM EDT TUE AUG 21 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA AND WESTERN PUTNAM COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 1230 PM EDT...
AT 1154 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES
NORTHWEST OF ARCHER TO 2 MILES NORTH OF MICANOPY...MOVING NORTHEAST
AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
MICANOPY...ARCHER...LOCHLOOSA...ROCHELLE...GROVE PARK...NEWNANS
LAKE...GAINESVILLE AND GAINESVILLE AIRPORT THROUGH 1230 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2952 8257 2953 8257 2953 8258 2958 8265
2966 8254 2974 8221 2953 8191 2948 8224
2948 8249
TIME...MOT...LOC 1554Z 220DEG 19KT 2959 8261 2955 8228
SHULERSpecial weather statement, Aug 21, 12:58 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1258 PM EDT TUE AUG 21 2012
FLZ040-211745-
MARION-
1258 PM EDT TUE AUG 21 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
MARION COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
145 PM EDT...
AT 1258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 2 MILES EAST OF LOWELL...OR 7 MILES
SOUTHWEST OF CITRA...MOVING EAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND REDDICK...OCALA...
MCINTOSH...LOWELL...ANTHONY...SPARR...CITRA...BURBANK...FORT MCCOY
AND ORANGE SPRINGS THROUGH 145 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2916 8219 2945 8228 2946 8220 2946 8219
2946 8221 2943 8221 2942 8214 2943 8214
2944 8206 2950 8202 2952 8184 2949 8184
2948 8177 2943 8177 2942 8174 2938 8174
2936 8166 2931 8167
TIME...MOT...LOC 1658Z 252DEG 19KT 2933 8214
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 8:52 PM EDT | Flood Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 23 hr |
| Aug 21, 10:43 AM EDT | Special Weather Statement | JAX | Gilchrist | 47 min |
| Aug 21, 11:29 AM EDT | Special Weather Statement | JAX | Gilchrist | 46 min |
| Aug 21, 11:33 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Union | 21 min |
| Aug 21, 11:53 AM EDT | Special Weather Statement | JAX | Alachua | 37 min |
| Aug 21, 12:32 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Putnam | 43 min |
| Aug 21, 12:58 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Aug 21, 1:24 PM EDT | Areal Flood Advisory | JAX | Marion, Putnam | 111 min |
| Aug 21, 1:52 PM EDT | Areal Flood Warning | JAX | Alachua, Marion, Putnam | 113 min |
| Aug 21, 1:52 PM EDT | Special Weather Statement | JAX | Saint Johns | 53 min |
| Aug 21, 1:57 PM EDT | Special Weather Statement | JAX | Marion | 63 min |
| Aug 21, 2:08 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 52 min |
| Aug 21, 2:11 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Aug 21, 2:36 PM EDT | Areal Flood Advisory | JAX | Saint Johns | 84 min |
| Aug 21, 4:10 PM EDT | Special Marine Warning | JAX | 65 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.